Pseudo-factorials, elliptic functions, and continued fractions

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01614261
Contributor : Ariane Rolland <>
Submitted on : Tuesday, October 10, 2017 - 4:03:54 PM
Last modification on : Friday, May 25, 2018 - 12:02:02 PM

Links full text

Identifiers

Collections

Citation

Roland Bacher, Philippe Flajolet. Pseudo-factorials, elliptic functions, and continued fractions. Ramanujan Journal, Springer Verlag, 2010, 21 (1), pp.71 - 97. ⟨10.1007/s11139-009-9186-9⟩. ⟨hal-01614261⟩

Share

Metrics

Record views

110